MAUDE Adverse Event Report: SMITH & NEPHEW, INC. OXNM FEM HD 28MM +12; PROSTHESIS HIP SEMICONSTRAINED METAL/CRMC/POLY CEMENTED OR NONPOROUS UNCEMENTED

SMITH & NEPHEW, INC. OXNM FEM HD 28MM +12; PROSTHESIS HIP SEMICONSTRAINED METAL/CRMC/POLY CEMENTED OR NONPOROUS UNCEMENTED
Catalog Number 71342812
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through an x-ray image that the patient presented a dislocation of the implant's femoral head.It is unknown the date or side of dislocation.It is unknown what medical intervention was performed to correct the adverse event.No more information is available.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of complaint history did not reveal additional complaints for the listed batches.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved, our investigation cannot proceed.If the devices or new information is received in the future, the complaints can be re-opened.The clinical/medical investigation concluded that the intraoperative findings of the reported elevated metal ion levels may be consistent with findings associated with metal debris; however, the root cause of the reported symptoms noted in the legal claim cannot be concluded and it cannot be concluded that the reported reactions/events were associated with a mal-performance of the implant.The patient impact beyond the revision and expected post-operative healing/pain cannot be determined.No further clinical assessment is warranted at this time.

Brand Name
OXNM FEM HD 28MM +12
Common Device Name
PROSTHESIS HIP SEMICONSTRAINED METAL/CRMC/POLY CEMENTED OR NONPOROUS UNCEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8345226
Report Number1020279-2019-00579
Device Sequence Number1058046
Product Code LZO
UDI-Device Identifier03596010474186
UDI-Public03596010474186
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2023
Device Catalogue Number71342812
Device Lot Number13HM06617
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 71357105 BN 08LM12587A ANTHLGY HO POR PL HA SZ5; PN 74120156 BN 091504 ACETLR CUP HAP 56MM W/ IMPTR; PN 71357105 BN 08LM12587A ANTHLGY HO POR PL HA SZ5; PN 74120156 BN 091504 ACETLR CUP HAP 56MM W/ IMPTR
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;